MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I PROLACTIN REAGENT KIT; RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Catalog Number 07P66-20
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.This report is being filed on an international product, list number 07p66, that has a similar product distributed in the us with the same list number, and a 510k/pma/bla number that¿s exempt.Cross reference emdr for ticket (b)(4).
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results generated for a 9-year-old female patient who is not pregnant.The following data was provided: sample id 10276218 result = 110 ng/ml, result on siemens platform = 24 ng/ml.Sample was initially run at another laboratory on another alinity.Sample id (b)(6).Result = 110 ng/ml.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, device history record review, in house testing and labeling review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Review of tracking and trending for the alinity i prolactin assay did not identify any trends related to the complaint issue.Additionally, no trends were identified for lot 73479ud00.In-house testing of a retained kit of lot 73479ud00 was completed.All specifications were met indicating the lot is performing acceptably.A device history record review did not identify any non-conformance or deviations associated with the complaint lot number and complaint issue.Labeling was reviewed which adequately addresses the current issue.Based on the investigation, no systemic issue or deficiency of the alinity i prolactin reagent lot 73479ud00 was identified.
 
Event or Problem Description
The customer observed falsely elevated alinity i prolactin results generated for a 9-year-old female patient who is not pregnant.The following data was provided: sample id (b)(6) result = 110 ng/ml, result on siemens platform = 24 ng/ml.Sample was initially run at another laboratory on another alinity.Sample id (b)(6) result = 110 ng/ml.No impact to patient management was reported.

Brand Name
ALINITY I PROLACTIN REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, PROLACTIN (LACTOGEN)
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23144083
Report Number3005094123-2025-00474
Device Sequence Number9915932
Product Code CFT
UDI-Device Identifier00380740121570
UDI-Public(01)00380740121570(17)260220(10)73479UD00
Combination Product (Y/N)N
Initial Reporter CountryGR
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue Number07P66-20
Device Lot Number73479UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/15/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date09/25/2025
Supplement Report FDA Received Date12/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6).; ALNTY I PROCESSING MODU, 03R65-01, (B)(6).
Patient Age9 YR
Patient SexFemale